Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An iterative method for computing the generalized inverse of an arbitrary matrix

Author: Adi Ben-Israel
Journal: Math. Comp. 19 (1965), 452-455
MSC: Primary 65.35
MathSciNet review: 0179915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The iterative process, $ {X_{n + 1}} = {X_n}(2I - A{X_n})$, for computing $ {A^{ - 1}}$, is generalized to obtain the generalized inverse.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society